Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted Articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 1111  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Article Access Statistics

Year : 2010 | Volume:  14 | Issue Number:  3 | Page:  155-159

ORIGINAL ARTICLE

A comparison of ordinal regression models in an analysis of factors associated with periodontal disease
Javali Shivalingappa B, Pandit Parameshwar V

Number of times this article was viewed 3295
Number of times this article has been printed  from the site 123
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal